# SDR CALA2025071606634

- Difficulty date: July 10, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 86,383 hours, 34,324 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Proximity Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR AFT CARGO ECAM.  PLACED AFT CARGO DOOR INDICATION ON MEL. VERIFIED AFT CARGO DOOR IS CLOSED AND LATCHED. OK TO CONTINUE.   PLR SHOWS AFT CARGO DR SAFETY MECHANICAL PROXIMITY SENSOR (32WV) TGT POS,  POSSIBLE SENSOR 32WV OR DOOR HANDLE LINKAGE MAY NEED ADJUSTMENT REF TSM 32-31-00-810-886-A.   INSPECTED PROXIMITY SENSOR 32WV AND FOUND THE ELECTRICAL  CONNECTOR LOOSE.  SECURED ELECTRICAL CONNECTOR.  PERFORMED OPS CHECK OF THE AFT CARGO DOOR IAW AMM TASK 52-32-00-710-001-A. OPS CHECKED GOOD. NO INDICATION PROBLEMS. MEL CLEARED.
